Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Partial differential equations of Sobolev-Galpern type

Ralph Edwin Showalter

Vol. 31 (1969), No. 3, 787–793
Abstract

A mixed initial and boundary value problem is considered for a partial differential equation of the form Mut(x,t) + Lu(x,t) = 0, where M and L are elliptic differential operators of orders 2 m and 2 l, respectively, with m l. The existence and uniqueness of a strong solution of this equation in H0l(G) is proved by semigroup methods.

Mathematical Subject Classification
Primary: 35.79
Milestones
Received: 14 February 1969
Published: 1 December 1969
Authors
Ralph Edwin Showalter